JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IN QUATERNIONIC PROJECTIVE SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IN QUATERNIONIC PROJECTIVE SPACE
Kim, Hyang-Sook; Pak, Jin-Suk;
  PDF(new window)
 Abstract
The purpose of this paper is to study n-dimensional QR-submanifolds of maximal QR-dimension isometrically immersed in a quaternionic projective space and to give sufficient conditions in order for such a submanifold to be a tube over a quaternionic invariant submanifold.
 Keywords
quaternionic projective space;QR-submanifold;Ricci tensor;scalar curvature;mean curvature;
 Language
English
 Cited by
1.
CERTAIN CLASS OF QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IN QUATERNIONIC SPACE FORM,;;

호남수학학술지, 2013. vol.35. 2, pp.147-161 crossref(new window)
1.
On submersion and immersion submanifolds of a quaternionic projective space, Acta Universitatis Sapientiae, Mathematica, 2016, 8, 1  crossref(new windwow)
2.
CERTAIN CLASS OF QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IN QUATERNIONIC SPACE FORM, Honam Mathematical Journal, 2013, 35, 2, 147  crossref(new windwow)
3.
Scalar curvature of QR-submanifolds with maximal QR-dimension in a quaternionic projective space, Indian Journal of Pure and Applied Mathematics, 2011, 42, 2, 109  crossref(new windwow)
 References
1.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, Tokyo, 1986

2.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math. 419 (1991), 9-26

3.
B. Y. Chen, Geometry of submanifolds, Marcel Dekker Inc., New York, 1973

4.
M. Djoric and M. Okumura, Certain application of an integral formula to CR submanifold of complex projective space, Publ. Math. Debrecen 62 (2003), 213- 225

5.
S. Ishihara, Quaternion Kaehlerian manifolds, J. Differential Geom. 9 (1974), 483-500

6.
S. Ishihara and M. Konishi, Diffential geometry of fibred spaces, Publication of the study group of geometry, vol. 8, Tokyo, 1973

7.
Y. Y. Kuo, On almost contact 3-structure, Tohoku Math. J. 22 (1970), 325-332 crossref(new window)

8.
J.-H. Kwon and J. S. Pak, Codimension reduction for real submanifolds of quaternionic projective space, J. Korean Math. Soc. 36 (1999), 109-123

9.
J.-H. Kwon and J. S. Pak, Scalar curvature of QR-submanifolds immersed in a quaternionic pro- jective space, Saitama Math. J. 17 (1999), 47-57

10.
J.-H. Kwon and J. S. Pak, QR-submanifolds of (p-1) QR-dimension in a quaternionic projective space $QP^{(n+p)/4}$, Acta Math. Hungar. 86 (2000), 89-116 crossref(new window)

11.
H. B. Lawson, Jr., Rigidity theorems in rank-1 symmetric spaces, J. Differential Geom. 4 (1970), 349-357

12.
J. S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with con- stant Q-sectional curvature, Kodai Math. J. 29 (1977), 22-61 crossref(new window)

13.
P. Ryan, Homogeneity and some curvature condition for hypersurfaces, Tohoku Math. J. 21 (1969), 363-388 crossref(new window)

14.
Y. Shibuya, Real submanifolds in a quaternionic projective space, Kodai Math. J. 1 (1978), 421-439 crossref(new window)

15.
K. Yano, On harmonic and Killing vector fields, Ann. of Math. 55 (1952), 38-45 crossref(new window)